News Release

Smell and taste disturbances among GLP-1 RA users

JAMA Otolaryngology–Head & Neck Surgery

Peer-Reviewed Publication

JAMA Network

About The Study: The findings of this study suggest that glucagon-like peptide-1 receptor agonist (GLP-1 RA) therapy is associated with a higher risk of smell and taste disturbance, highlighting the need for closer monitoring and greater public health awareness. Future research is required to validate these findings and to further explore the mechanisms underlying this association.

Corresponding Author: To contact the corresponding author, Nir Zontag, BSc, email nir.zontag@mail.huji.ac.il.

To access the embargoed study: Visit our For The Media website at this link https://media.jamanetwork.com/

(doi:10.1001/jamaoto.2026.1498)

Editor’s Note: Please see the article for additional information, including other authors, author contributions and affiliations, conflict of interest and financial disclosures, and funding and support.

#  #  #

Embed this link to provide your readers free access to the full-text article This link will be live at the embargo time https://jamanetwork.com/journals/jamaotolaryngology/fullarticle/10.1001/jamaoto.2026.1498?guestAccessKey=3b532415-ee88-4cca-b197-829aae61730b&utm_source=for_the_media&utm_medium=referral&utm_campaign=ftm_links&utm_content=tfl&utm_term=062526

 


Disclaimer: AAAS and EurekAlert! are not responsible for the accuracy of news releases posted to EurekAlert! by contributing institutions or for the use of any information through the EurekAlert system.